The solution of higher order quasilinear equations with an unbounded nonlinearity
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1976), pp. 92-98
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_9_a10,
author = {V. Ya. Rivkind and B. N. Semenov},
title = {The solution of higher order quasilinear equations with an unbounded nonlinearity},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {92--98},
year = {1976},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_9_a10/}
}
TY - JOUR AU - V. Ya. Rivkind AU - B. N. Semenov TI - The solution of higher order quasilinear equations with an unbounded nonlinearity JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1976 SP - 92 EP - 98 IS - 9 UR - http://geodesic.mathdoc.fr/item/IVM_1976_9_a10/ LA - ru ID - IVM_1976_9_a10 ER -
V. Ya. Rivkind; B. N. Semenov. The solution of higher order quasilinear equations with an unbounded nonlinearity. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1976), pp. 92-98. http://geodesic.mathdoc.fr/item/IVM_1976_9_a10/